Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Is A Heat Rash Related To A Hiv Rash

Here's a taste of what TheBody.com has to offer on this topic:
Ask the Experts

hiv-related rash

Thanks for all the effort you are doing here! My question is: how does the hiv related (not the treatment related) rash looks like? Or can it look like any type of rash?Are there differant types of hiv-related rashes?...
John A. Bartlett, M.D.

Response from John A. Bartlett, M.D.

Duke University Medical Center
The rash of acute HIV infection is typically red and may be present over the trunk, face and extremities. Rashes can also occur during chronic HIV infection, and they may include many different manifestations, most commonly folliculitis (red... Read more »

Hi could this rash be HIV related

Can you please tell me if you believe that this rash I have could be related to HIV? It has been a... Read more »

Sudden appearance of body rash - HIV related?

I was diagnosed with HIV about 7 years ago. I have been relatively healthy and have never been... Read more »
Articles
AIDSinfo

Skin Rash

Terms Used in This Fact Sheet Eosinophilia: an increased number of eosinophils, a type of white blood cell. Eosinophils are a part of the body's immune system that can damage healthy tissue if they malfunction. Non-nucleoside reverse... Read more »
Canadian AIDS Treatment Information Exchange

Skin Problems

Many people get a rash when they start taking antiretrovirals. Rashes can be caused by the following drugs: non-nucleoside analogues -- nevirapine (Viramune), delavirdine (Rescriptor) and efavirenz (Sustiva) the nucleoside analogue abacavir (alone... Read more »
TheBody.com

Day 8 on Atripla: You Have a Rash on Your What?? (Video)

This video blog is part of the series "My HIV Journey: Videos of My First Months on HIV Meds, and Where I Am Now." Check out a full list of entries in the series . On Day 7 of my HIV meds (Atripla), I broke out in a rash. The doctor says that it... Read more »
The Well Project

HIV-Related Pain

Table of Contents Introduction What Causes Pain? Common Types of Pain Assessing Pain Pain Management What to Do if You Have Pain Introduction Pain is common in people living with HIV (HIV+ people). One study found thatmore than... Read more »
Connect With Others

HIV related rash.......Too worried....

Posted by Anonymous, 3 Replies
Hi all,

1 mth ago ,I am tested non reactive to HIV1 and HIV2 ,that is 4-5mths after my protected virginal sex exposure.
However,I have been getting 1-3 slight itchy small bumps(1mm) either on my chest,below my neck, calf,forearm,behind neck,near belly... Read more »

Rashes, rashes and more rashes...

Posted by Anonymous, 1 Reply
OK...what does the rash associated with ARS appear as? Like an allergic reaction type rash or something real severe, and spread out over the body...

Read more »

rash on my back

Posted by Anonymous, 2 Replies
I am scared I have acute infection. I have a rash mainly on my back, some on my chest. I read rash is mainly on the chest. Is this true? Read more »

HIV Rash???-HELP..

Posted by Anonymous, 1 Reply
What does a HIV type rash look like? It is part of ARS or ARC? When does it happen? Is it the first sign of HIV or AIDS???..please please help me..I cant take the worry and my doctor won't see me for two weeks!..I HATE HMO's

Read more »